# SDR REXA2022111400976

- Difficulty date: September 18, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: SH670320451
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 349 FRAME TO INTERCOSTAL CLIP IS CORRODED AT STGR 20R.     EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO EXCEEDS ALLOWABLE DAMAGE LIMITS IAW CRJ-900 SRM 51-21-23-101-002-A02. REPLACED INTERCOSTAL CLIP P/N SH670-32045-1 AT FS 349 STGR 20R IAW CRJ 900 SRM 51-42-06-001-001-A01
